# SDR 07FDEA04935

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 51R CORRODED AT FRAME 59.    REPAIRED STRINGER PER SRM 53-10-14 FIG 201. REMOVED CORROSION PER SRM 51-74-10. CHECKED LIMITS FOUND OUT OF LIMITS.  LOCATED AND DRILLED PER SRM 51-40-44. FABBED COUPLING SPLICE PER SRM 53-10-14.  ALODINED, PRIMED AND PAINTED PER SRM 51-21-10 AND 53-23-10.
